# SDR SIMA20140314011

- Difficulty date: March 14, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,643 hours, 19,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD HAS CORROSION ON LOWER INBD SIDE OF THE OUTER FRAME.  BLENDED AREAS FOR CORROSION ON COPILOTS WINDSHIELD LOWER INBD SIDE OF THE OUTER FRAME ACCEPTED IAW ERS-EM-5600-024.
